# SDR UIEA2023053000531

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 62,423 hours, 28,177 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARMENT DOOR EXTERNAL SKIN SECTION AT BSTA 457 BETWEEN BEAM B AND BEAM C; BSTA 470 BETWEEN BEAM B AND BEAM C; BSTA 474 BETWEEN BEAM D AND BEAM E AND BSTA 485 BETWEEN BEAM B AND BEAM C SKIN WITH DENTS.( PERFORMED PERMANENT REPAIR AT FWD CARGO DOOR EXTERNAL SKIN (REPLACED SKIN) DUE TO DENT OUT OF LIMITS I/A/W B737-800 SRM 52-30-01-2R-3 REPAIR 3 FIG 201 REPAIR CATEGORY A  )
